# SDR FDEA200911204104

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CREASE BEAM WEB STA 740-760 CRACKED AT INBD CREASE BEAM CHORD SPLICE POINT.  REMOVED ANGLE SPLICE SHIM FOR ACCESS, IAW SRM 51-40-02. REMOVED CREASE BEAM WEB THAT WAS FOUND TO BE OUT LIMITS IAW SRM 53-60-15 AT BS 740-760, RBL 65, INBD CREASE BEAM SPLICE POINT.  FABRICATED NEW CREASE BEAM WEB IAW SRM 53-60-15, FIG 101, DETAIL 2.  LOCATED AND DRILLED IAW SRM 51-40-02.   TREATED AND PRIMED IAW SRM 51-20-01. PAINTED IAW SRM 51-21-00-7. INSTALLED NEW CREASE BEAM WEB AND RE-INSTALLED ANGLE SPLICE SHIM, IAW BS 740-760, RBL 65, INBD CREASE BEAM SPLICE POINT. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
